Translator Disclaimer
September 2017 On double absolute factorable matrix summability
Vishnu Narayan Mishra, S.K. Paikray, P. Palo, P.N. Samanta, M. Misra, U.K. Misra
Tbilisi Math. J. 10(4): 29-44 (September 2017). DOI: 10.1515/tmj-2017-0043

Abstract

In this article a new result $|A, p_{m}, q_{n};δ|_{k}$ on summability of doubly infinite lower triangular matrix has been establised which generalizes a theorem of E. Savas and B.E. Rhoades and subsequently a theorem of Paikray et al. on summability factor of double infinite weighted mean matrix.

Citation

Download Citation

Vishnu Narayan Mishra. S.K. Paikray. P. Palo. P.N. Samanta. M. Misra. U.K. Misra. "On double absolute factorable matrix summability." Tbilisi Math. J. 10 (4) 29 - 44, September 2017. https://doi.org/10.1515/tmj-2017-0043

Information

Received: 6 January 2017; Accepted: 20 August 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 1383.40011
MathSciNet: MR3711858
Digital Object Identifier: 10.1515/tmj-2017-0043

Subjects:
Primary: 40F05
Secondary: 40D15, 40G99

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top